71652members
375875posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and bleeding

5 REPLIES 5
Lou m
Member

Re: Tamoxifen and bleeding

Hi Lilyd
How did it go with the gynaecologist?? Hope all sorted now and your mind is at ease too. Big hugs. Lou
Lilyd
Member

Re: Tamoxifen and bleeding

Thanks for the replies ive booked an appointment to see a gynaecologist just for peace of mind really
RoadRunner
Member

Re: Tamoxifen and bleeding

I had a bleed after two years. It was investigated but nothing untoward found, and was put down to tamoxifen which can cause random bleeds. I had nothing else till finishing tamoxifen at 50, then periods restarted!

annietoo
Member

Re: Tamoxifen and bleeding

Hello, I'd go and see the doctor. I had this twice and it turned out to be a harmless polyp, something that tends to grow when you take Tamoxifen - but nothing to worry about, gets removed with local anaesthetic. Painless.

Lizzy_BCC
Member

Re: Tamoxifen and bleeding

Hi Lilyd, 

 

I am sorry you are going through this anxious time and I am sure some users will be along soon to offer their advice and support.

 

If you would like to talk to someone please do call our support line at 0808 800 6000 who will be able to talk to you about your concerns and offer some reassurance. 

 

Best wishes, 

 

Lizzy

 

Digital Community Assistant  

Lilyd
Member

Tamoxifen and bleeding

Hi 

I'm just looking a little bit of advice

.I have been on tamoxifen for just over 2 yrs and since my first session of chemo in May 2013 I have not had a period however this weekend I have had a fairly heavy  pinkish loss and am now concerned .

As luck would have it I had just seen my oncologist the day before it started  and am now not due to see him for a yr .

I know from reading some postings that it is not unusual to have a bleed but is 21/2 yrs not a rather long time to just start again I'm 50 by the way 

Thanks for  reading